Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Diagnosed with pre fib rhythm. Have sorribic dermatis. Have redness on chin and tingling on hands. Suffer blurred vision. Suggestions?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1201 Questions
I have had a series of issues under a lot of stress the last couple of years diagnosed with a pre fib rhythm with my heart seems to be under control have sorribic dermatis on my chin redness tingling in my hands have had some blurred vision from time to time some bouts of dizziness my neck has XXXXXXX killing me XXXXXXX doing some reading wondering if ms could be the problem.dont have a doctor
Posted Sun, 11 Aug 2013 in General Health
Answered by Dr. Jorge Brenes-Salazar 54 minutes later

Thanks for your concerns. The symptoms of MS can be quite variable and change over time, but they usually involve specific neurologic deficits, meaning loss of function, usually transient, of a higher order activity, including vision, movement, sensation, speech, control of bladder and bowels, etc. During acute symptoms, a provider could identify abnormalities on the neurologic exam. The sensitivity and specificity of a brain and spine MRI is very high in the setting of acute symptoms. If you are afflicted by acute neurologic symptoms, you should consult a provider, particularly a neurologist, who can assess at that time.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Above answer was peer-reviewed by
Follow-up: Diagnosed with pre fib rhythm. Have sorribic dermatis. Have redness on chin and tingling on hands. Suffer blurred vision. Suggestions? 2 hours later
what about the dermatitis on my face it started in hand our red and tingle or sensitive is this also dermatitis. my dermatitis on the face has XXXXXXX confirmed by two dermatologist.wondering if it will ever go away or am I stuck with it.
Answered by Dr. Jorge Brenes-Salazar 3 hours later
frequently, chronic dermatitis such as contact dermatitis or allergic dermatitis are chronic, and can have periods of well being and periods of exacerbation. Probably you have been prescribed a steroid cream which is the basis of treatment as well as avoiding expossures known to make your skin worse

yours truly
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor